# SDR CALA0000685

- Difficulty date: May 16, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB FLOOR PANEL SUPPORT STRAP FOR AFT SIDE OF JAMB CRACKED AT FS 427, L27R.  THE CRACK WAS TWO INCHES LONG.  THE SUPPORT STRAP WAS REMOVED AND REPLACED IAW SRM 51-30-1.
